# SDR YENA20141125265

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 27,292 hours, 9,625 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071637
- Condition: Failed
- Location: Nr 2 Vsv
- Part time: 36,941 hours, 13,058 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH , FIX AND ACFT FULLY CONFIGURED AT APPROACH SPEED, ENG 2 COMPRESSOR VANE FAULT AT APPROXIMATELY 2000 FT MSL. ENG 2 STALL FAULT WITH AUDIBLE ENGINE STALLS IN COCKPIT FOLLOWED BY ENG 2 FAIL.  SHUTDOWN ENGINE 2 IAW ECAM AND WITH ENGINE 2 SECURED, N1 AND N2 WERE BOTH WINDMILLING.  ENG 2 EGT OVERLIMIT WITH ENGINE 2 SHUTDOWN, 700 DEGREES NOTED ON EGT GAUGE. ACCOMPLISHED T/S IAW TSM 71-00-00-810-809-A & TSM 75-30-00-810-846-A.  R & R ENG NR 2 VSV ACTUATOR AMM 75-32-41.  HIGH POWER ASSURANCE TEST C/W ALL PARAMETERS NORMAL.  ENGINE WAS ALSO REPLACED ON 11/28/14.
